Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 409, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 27, 2016, 10:10 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2016, 10:10 PM MDT (04:10 UTC)
- Expired
- Jul 27, 2016, 10:32 PM MDT
- In force
- 22 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 24 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 3204 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
538
WUUS53 KGLD 280410
SVRGLD
KSC181-193-280500-
/O.NEW.KGLD.SV.W.0409.160728T0410Z-160728T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1010 PM MDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL THOMAS COUNTY IN NORTHWESTERN KANSAS...
EAST CENTRAL SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 1100 PM MDT/MIDNIGHT CDT/
* AT 1010 PM MDT/1110 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 4
MILES NORTHWEST OF BREWSTER...MOVING SOUTH AT 5 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREWSTER AND EDSON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 26 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3947 10154 3946 10126 3932 10122 3930 10157
TIME...MOT...LOC 0410Z 002DEG 6KT 3941 10142
HAIL...2.00IN
WIND...60MPH
$$
JN1 follow-up statement
552
WWUS53 KGLD 280432
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1032 PM MDT WED JUL 27 2016
KSC181-193-280441-
/O.CAN.KGLD.SV.W.0409.000000T0000Z-160728T0500Z/
THOMAS KS-SHERMAN KS-
1032 PM MDT WED JUL 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL THOMAS AND EAST
CENTRAL SHERMAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GOODLAND. DO SO SAFELY.
LAT...LON 3947 10154 3946 10126 3932 10122 3930 10157
TIME...MOT...LOC 0429Z 002DEG 6KT 3937 10142
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:18 PM MDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 27, 6:18 PM MDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Goodland KS 618 PM MDT WED JUL 27 2016 .UPDATE... Issued at 554 PM MDT Wed Jul 27 2016 Difficult forecast for tonight as near term models...especially CAM's are far too aggressive as with respect to convective initiation as convective coverage has been very isolated. Seeing some attempts at towering cu along old outflow...but so far it does not appear that thunderstorm development will occur in the immediate near term. A few impressive storms in southeast Wyoming in advance of weak h5 trough. Not confident to remove thunder chances from the evening...but have dialed back coverage through 3z quite a bit. && .SHORT TERM...(This evening through Thursday) Issued at 147 PM MDT Wed Jul 27 2016 The short term forecast focus will be on the possibility of thunderstorms across the central high plains region from late this afternoon through tonight and again Thursday afternoon into Thursday night. The Central High Plains region remains under an increasingly northwest flow aloft with the upper level high pressure area over the southern Great Basin region and a trough over the Mississippi valley region deepening in response to a series of short wave trough moving through the upper flow into the central plains. These waves will continue to track through the forecast area both this evening and again on Thursday afternoon and evening. This is favorable timing for thunderstorm enhancement this evening and tomorrow afternoon. While the possibility for isolated severe thunderstorms exists this evening, there is a stronger possibility of severe storms on Thursday as there will be better moisture and shear available for storms to work with. Supercell thunderstorms are possible late in the day, likely continuing into Thursday night. .LONG TERM...(Thursday night through Wednesday) Issued at 147 PM MDT Wed Jul 27 2016 The extended period will start with a ridge in the western CONUS and a trough in the eastern CONUS. This will bring an upper level northwest flow over the CWA Thursday evening through late Friday night/early Saturday morning. Come Saturday, the trough will begin to push east and the ridge will move over the CWA. Thursday night will have the greatest potential for storms across the region. There is a mid-level shortwave that will move over the CWA from the late afternoon through the overnight hours which will help with lift. That, in combination with favorable instabilty factors of: MUCAPEs 2500-3500 J/kg, effective bulk shear around 55- 65 kts, dew points around 55-65 degrees Fahrenheit and lapse rates at 7+ C/km; will create a favorable environment for storms to develop. Large hail and damaging winds are possible where supercells develop; an isolated tornado or two can not be ruled out. Based off the current model runs the GFS and NAM differ slightly on location of the strongest storm potential, yet timing are very similar. The NAM has the majority of the CWA under a higher potential for severe storms, whereas the GFS has the severe potential more in the eastern half of the CWA. This differs slightly from the 06Z run of the GFS; so time will tell where the strongest storms will develop. Friday, another round of storms is possible but does not look as severe of a threat as Thursday. The trough begins to push further south and east, so the strongest storm potential looks to be south and southeast of the CWA. The current NAM model run shows the region to be dry Friday but the GFS and European have precipitation potential in the late afternoon into the evening, with the GFS keeping PoP chances into the overnight hours. Instability factors do not look impressive, with MUCAPEs only abound 1000-2000 J/kg and weak lapse rates and effective bulk shear. Saturday through Wednesday, look to be fairly similar in upper level pattern and precipitation potential. The region will be impacted by a ridge but each day, excluding Sunday which is expected to be dry, mid-level shortwaves move through the general flow and could potentially help initiate some isolated storms. Moisture from the Gulf of California and Arizona will potentially make its way up into the region each afternoon and evening, which will be the main source of moisture. As the end of the extended period approaches, the GFS and European start to differ slightly on upper level pattern. The GFS has the region still impacted by a more amplified ridge with a trough skimming the northwest states and the European has more of a zonal flow over the region with the trough skimming the north central states. Overall, the model differences don't seem to be making a major impact on the CWA at this time, but will be keeping an eye on it as the middle of next week approaches. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 532 PM MDT Wed Jul 27 2016 Low confidence forecast expected tonight as near term guidance greatly overdoing thunderstorm coverage...but with persistent outflow boundary moving north through the area cannot rule out a storm or two firing along it. Most likely scenario will be for vfr conditions to prevail through the night. Some morning showers are possible...but with high cloud bases do not expect a big impact. More significant...organized convection will develop across the area on Thursday. This will likely have an impact on terminals...but will not expected to occur until around 00z. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JRM SHORT TERM...LOCKHART LONG TERM...CLT AVIATION...JRM
Hazardous weather outlook, Jul 27, 10:41 AM MDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT WED JUL 27 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO. ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE. LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 27, 8:39 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
939 PM CDT WED JUL 27 2016
KSZ002-280315-
RAWLINS KS-
939 PM CDT WED JUL 27 2016
...SPECIAL WEATHER STATEMENT...
AT 939 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF MCDONALD...OR 15 MILES WEST OF ATWOOD...MOVING
SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCDONALD...BEARDSLEY AND BLAKEMAN.
LAT...LON 3978 10102 3968 10129 3984 10141 3992 10141
3996 10131
TIME...MOT...LOC 0239Z 334DEG 19KT 3985 10134
JNSpecial weather statement, Jul 27, 8:58 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
858 PM MDT WED JUL 27 2016
COZ090-091-280330-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
858 PM MDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND
NORTHEASTERN KIT CARSON COUNTIES UNTIL 930 PM MDT...
AT 858 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF BETHUNE...OR 16 MILES NORTHEAST OF STRATTON...MOVING
SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL YUMA
AND NORTHEASTERN KIT CARSON COUNTIES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 431 AND 432.
HIGHWAY 385 BETWEEN MILE MARKERS 193 AND 204...AND NEAR MILE MARKER
211.
LAT...LON 3963 10247 3947 10211 3927 10238 3944 10255
3955 10259
TIME...MOT...LOC 0258Z 320DEG 17KT 3953 10248
JNSpecial weather statement, Jul 27, 9:08 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM MDT WED JUL 27 2016
KSZ001-002-013-280330-
CHEYENNE KS-RAWLINS KS-SHERMAN KS-
908 PM MDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS...CHEYENNE
AND NORTHEASTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 930 PM
MDT/1030 PM CDT/...
AT 907 PM MDT/1007 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HAIGLER TO
7 MILES NORTHWEST OF BIRD CITY TO 12 MILES SOUTHEAST OF MCDONALD.
MOVEMENT WAS SOUTH AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...BIRD CITY...MCDONALD...BEARDSLEY AND WHEELER.
LAT...LON 3991 10160 3980 10117 3958 10107 3957 10119
3957 10138 3955 10139 3954 10145 3956 10185
3994 10205
TIME...MOT...LOC 0307Z 349DEG 22KT 3989 10196 3984 10162 3966 10121
JNSpecial weather statement, Jul 27, 9:17 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 917 PM MDT WED JUL 27 2016 COZ091-280330- KIT CARSON COUNTY CO- 917 PM MDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIT CARSON COUNTY UNTIL 930 PM MDT... AT 916 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF BURLINGTON...MOVING SOUTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURLINGTON. THOSE ATTENDING THE KIT CARSON COUNTY FAIR ARE IN THE PATH OF THIS STORM AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 431 AND 446. HIGHWAY 385 BETWEEN MILE MARKERS 186 AND 198. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3944 10239 3945 10216 3931 10211 3926 10240 TIME...MOT...LOC 0316Z 356DEG 21KT 3936 10227 JRM
Special weather statement, Jul 27, 9:17 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT WED JUL 27 2016
COZ090-280330-
YUMA COUNTY CO-
917 PM MDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA COUNTY UNTIL
930 PM MDT...
AT 917 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF HOLYOKE...MOVING SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALVIN AND WAUNETA.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 257 AND 269.
LAT...LON 4044 10207 4021 10207 4027 10228 4039 10240
4044 10235
TIME...MOT...LOC 0317Z 299DEG 11KT 4044 10226
JNLocal storm report, Jul 27, 10:07 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1007 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM FUNNEL CLOUD GOODLAND 39.35N 101.71W
07/27/2016 SHERMAN KS NWS EMPLOYEE
BRIEFLY 6 MILES EAST OF TOWN THEN DISSIPATED.
&&
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:39 PM MDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Jul 27, 9:08 PM MDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jul 27, 9:20 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 27, 9:21 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 39 min |
| Jul 27, 9:27 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 22 min |
| Jul 27, 9:42 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 48 min |
| Jul 27, 9:58 PM MDT | Tornado Warning | GLD | Sherman | 17 min |
| Jul 27, 9:59 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 46 min |
| Jul 27, 10:06 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 24 min |
| Jul 27, 10:21 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 39 min |
| Jul 27, 10:29 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Jul 27, 10:36 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| Jul 27, 10:40 PM MDT | Special Weather Statement | GLD | Sheridan | 20 min |
| Jul 27, 10:41 PM MDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Jul 27, 10:46 PM MDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 14 min |
| Jul 27, 10:48 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 27 min |
| Jul 27, 10:52 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 38 min |
| Jul 27, 10:56 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
| Jul 27, 10:57 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 33 min |
| Jul 27, 11:00 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 23 min |
| Jul 27, 11:01 PM MDT | Tornado Warning | GLD | Wallace | 29 min |
| Jul 27, 11:09 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 20 min |
| Jul 27, 11:19 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 29 min |
| Jul 27, 11:22 PM MDT | Tornado Warning | GLD | Wallace | 10 min |
| Jul 27, 11:25 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 50 min |
| Jul 27, 11:28 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 23 min |
| Jul 27, 11:29 PM MDT | Severe Thunderstorm Warning | GLD | Sheridan | 31 min |
| Jul 27, 11:30 PM MDT | Special Weather Statement | GLD | Decatur | 15 min |
| Jul 27, 11:34 PM MDT | Flash Flood Warning | GLD | Wallace | 2 hr |
| Jul 27, 11:46 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace, Wichita | 25 min |
| Jul 27, 11:57 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 27, 11:59 PM MDT | Flash Flood Warning | GLD | Sheridan | 3 hr |
| Jul 28, 12:01 AM MDT | Special Weather Statement | GLD | Sheridan | 14 min |
| Jul 28, 12:10 AM MDT | Severe Thunderstorm Warning | GLD | Sheridan | 16 min |
| Jul 28, 12:10 AM MDT | Tornado Warning | GLD | Greeley, Wichita | 8 min |
| Jul 28, 12:12 AM MDT | Special Weather Statement | GLD | Rawlins | 18 min |
| Jul 28, 12:14 AM MDT | Special Weather Statement | GLD | Wichita | 46 min |
| Jul 28, 12:17 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 28 min |
| Jul 28, 12:20 AM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 12:33 AM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 20 min |
| Jul 28, 12:39 AM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 22 min |
| Jul 28, 12:45 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 9 min |
| Jul 28, 1:02 AM MDT | Special Weather Statement | GLD | Graham | 13 min |
| Jul 28, 1:29 AM MDT | Special Weather Statement | GLD | Rawlins | 16 min |
| Jul 28, 1:53 AM MDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Jul 28, 2:05 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 28, 2:43 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 47 min |
| Jul 28, 3:23 AM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 52 min |
| Jul 28, 4:35 AM MDT | Special Weather Statement | GLD | Sherman | 25 min |
| Jul 28, 9:33 AM MDT | Special Weather Statement | GLD | Sherman, Thomas | 42 min |
| Jul 28, 10:17 AM MDT | Special Weather Statement | GLD | Logan, Wallace | 43 min |
| Jul 28, 10:20 AM MDT | Special Weather Statement | GLD | Cheyenne | 40 min |
| Jul 28, 10:56 AM MDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jul 28, 11:00 AM MDT | Special Weather Statement | GLD | Rawlins | 30 min |
| Jul 28, 1:21 PM MDT | Special Weather Statement | GLD | Rawlins | 39 min |
| Jul 28, 2:01 PM MDT | Special Weather Statement | GLD | Decatur, Norton, Rawlins | 44 min |
| Jul 28, 2:09 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 51 min |
| Jul 28, 2:27 PM MDT | Severe Thunderstorm Warning | GLD | Norton | 33 min |
| Jul 28, 2:51 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.